# SDR 2004UALA00508

- Difficulty date: May 27, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 39,626 hours, 14,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP CORRODED AT STA 310 RBL 42.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FILLER & CAP REPAIR.
